[Intraoperative floppy iris syndrom (IFIS) associated with tamsulosin].
Аннотация
BACKGROUND
Tamsulosin is one of the most commonly prescribed alpha-1A antagonists for the treatment of benign prostatic syndrome (BPS). Patients treated with tamsulosin often develop intraoperative floppy iris syndrome (IFIS) during cataract surgery. This leads to increasing miosis and an undulating iris, which increases the risk of complications significantly and can cause permanent damage.
AIM OF THE WORK: The aim is to raise awareness for the effects of tamsulosin intake before cataract surgery.
MATERIAL AND
METHODS
We conducted a critical review of publications on the association of IFIS in cataract surgery with alpha-receptor blockers.
RESULTS AND DISCUSSION: Tamsulosin has a risk of complications of up to 80 %, whereas doxazosin and alfuzosin only have a 15-20 % chance of complications. Tamsulosin therefore represents a significant risk factor for permanent secondary damage after cataract surgery. Even after discontinuing tamsulosin, IFIS was still observed after up to 3 years. Nevertheless, pausing of tamsulosin intake is recommended. An alternative preparation should therefore be preferred in patients who have not yet had cataract surgery. If patients are already pseudophakic, tamsulosin can be given without concern.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.